# SDR SWIA2020031649295

- Difficulty date: February 4, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,055 hours, 32,163 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  FLOOR BEAM AT LBL9, OUTBOARD FLANGE HAS CORROSION BETWEEN FS589 AND FS605, MARKED IN RED   (C-CHECK) RO 3/13/2020   REMOVED AND REPACED WITH NEW BEAM CAP AT LBL 9.0 FS589 AND FS605 REF CRJ 200 AND BOMBARDIER REO. COMPLIED WITH TASK CARD.
